# SDR CA000404003

- Difficulty date: March 29, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: NF00752600
- Condition: Failed
- Location: Windshield Heat
- Part time: 29,873 hours, 31,296 cycles
- Component: Windshield Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT WINDSCREEN HI TEMP CAUTION LIGHT ON IN DESCENT WHEN SAT ZERO DEGREE CELSIUS.CONTROLLER REPLACED.
